Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Girls to grow taller after ataining 15, can they grow ?

girls to grow taller after ataining 15 , can they grow ? Doctor my year of birth is 1994 and iam now just 4 ft and 11 inches and i just want to go somemore i mean little more height say 5 5 or 5 6 ,, is it possible bec normally saying is there that girls can not grow after 15 years where as boys grow till 22 hahahahahhahahhh is it true ??? if not please advise me any tonic or tablets or excercise where i grow little more taller iam anticipating your answer doctor regards desai
Asked On : Wed, 14 Jul 2010
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Your height can be increased upto 20 years so nothing to worry.
Take high protein diet like milk,butter,eggs,pulses etc
Take more green veggies and fresh fruits.
Take calcium and multivitamin supplements.
Do regular exercise like running,swimming,jogging,cycling etc height increasing exercise.
Ok and bye.
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor